Couldn't find what you looking for?

TRY OUR SEARCH!


I am 28 years old and have a liver damage. I`ve been using over-the-counter painkillers (acetaminophen ) and also some zinc preparations. I think there is a link between OTC and a liver damage. Could it be so?

Loading...


Hi. I `ve read somewhere that the popular over-the-counter painkiller acetaminophen may cause serious liver damage. The millions of people use acetaminophen, and serious liver damage is really very rare, so the manufacturers say, but it`s possible. Many persons often try to kill themselves by swallowing a lot of acetaminophen. Unintentional overdoses also can destroy your liver. People often swallow a few extra pills in hope that the pain will go away sooner. Acetaminophen is in so many products and taking a few different meds in one day can is a toxic amount meal. More, acetaminophen is maybe the leading single cause of acute liver failure.
Reply

Loading...